I was diagnosed with lower part of my heart PVC beats. I have pvc beats every 4th beat or every 2nd beat and during my 48 hour halter monitor they said I had 4 pvc beats in a row at one point. For months ive been feeling the pvc's beating, palpitations, heart stops, super strong beats and Ive dealt. All the way up till it felt like I had a heart attack one night. I'm only 31, really healthy no previous problems. The docs ran EKG Echo Stress and said my heart is healthy just the pvcs. They put me on heart meds and the Bystolic 5mg once a day keeps my heart normal but if I walk fast, clean my house, get excited, or get upset my pvc's shine through.
I have 2 kids (they are almost teens now), 3 dogs and a kitten and I am wanting to get off of these meds and get my heart back on track but after about 4 months of testing, I feel like I'm no closer to an answer than I was on day 1. I have tried slowly working into exersices after reading some of the posts on this site about people getting PVC's and exercising when they get them (and that made them go away), but It makes my pvc's worse, plus I am unable to breathe it literally kicks my but 2 minutes into a fast walk or slow jog... is that normal?
I feel like I'm trapped and like my doctors haven't offered anything except to stay on heart meds. Which doesn't help when I want to move fast or if I get excited. (I am very easily excited and by that I can watch a movie trailer and be so moved it will give me pvc beats...).
I was completely healthy 4 months ago... 2 healthy kids, a family of healthyness no one has any prior anything but diabetes. So any tips on how to cope or maybe a routine someone else did to exercise away pvc's or how to take it slow, I would love any tips or knowledge. I feel like I still don't completely understand it. they say its harmless but before I got on the heart meds it was almost 2 months of someone siting on my chest and feeling like I was breathing under water.
in an otherwise healthy heart pvcs are considered benign even short runs which you had one. I think the theory is if it is caused by things like stress or stomach issues then the pvcs aren't likely to be a big threat. It is generally when it is caused by structural issues like a damaged heart from a heart attack that the pvcs may pose a threat. Since treating them can cause more unwanted symptoms doctor try to not treat or medicate people with benign pvcs unless they are having difficulty tolerating them. I guess my question would be if you had these same issues exercising before you took the meds. The meds could be depressing your system making it harder for your heart to get fast enough for you to maintain a heavier workout. I might ask your doctor about your meds and how it might affect your exercising. I would also suggest slowing ramping up your workout. If I push too hard too soon I will get chest discomfort as well If I don't drink a lot of water my bp will bottom out while I exercise causing me a lot of trouble. Anyways I would consult with your doctor about what kind of exercising you can do to help get you past what you are experiencing.
The few other things I might check into is to address any stomach issues you might be having. Acid reflux can trigger pvcs especially diets high in carbohydrates. And it would do you a great favor if you worked on your stress and anxiety. I know it an be hard, I have dealt with it my whole life but maybe just try and slow down just a tad and learn to breath into the stress and pressure you face during your day. The more you can manage your stress the less pvcs you will trigger and the better you will feel. Take care, I do hope you can find some relief for yourself.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.